# SDR TSAA9949510

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38042814
- Condition: Leaking
- Location: Apu Bay
- Part time: 11,713 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 29 - HNL-KOA - APU SHUTDOWN IN FLIGHT.  INSPECTED APU AND FOUND LOW OIL QTY.  APU LEAKING OIL.  REMOVED AND REPLACED APU PER FORM M-133.  LEAK AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
